Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Lubricant/condom allergy?
    avatar
    An_255818 posted:
    Long story short, about two (almost 3) years ago, I introduced a condom into my vagina about 1 day before my period. Before that moment, I had very manageable back cramps and easy going periods. After that, and since then, I have extremely painful period cramps on the first day if my period. In the months following the condom thing I had yellowish discharge and odor. It itched like there was no tomorrow.

    Then it just disappeared. The period cramps persisted. I know discharge is the accumulation of dead cells in the inner lining so I'm worried I damaged my uterus. Did the allergy damage me permanently? Is there a way to reverse any damage done?
    Reply
     
    avatar
    georgiagail responded:
    It is unlikely that you suffered any permanent damage to your uterus from a condom inserted into your vagina three years ago. At the most a condom would irritate your vagina at the time of the introduction and not your uterus since it would not pass through the cervix into your uterus.


    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.